English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Farrell–Jones Conjecture for fundamental groups of graphs of virtually cyclic groups

MPS-Authors
/persons/resource/persons221893

Wu,  Xiaolei
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Wu, X. (2016). Farrell–Jones Conjecture for fundamental groups of graphs of virtually cyclic groups. Topology and its Applications, 206, 185-189. doi:10.1016/j.topol.2016.04.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0CDF-5
Abstract
There is no abstract available